# SDR GUUA95052042609A

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,597 hours, 31,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LT EMERGENCY EXIT DIFFICULT TO OPEN.  LUDRICATED LT EMERGENCY EXIT HANDLE. OPS CHECK GOOD.
